| Model Number |
01.32.3644HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 january 2026.Liner: mpact 01.32.3644hct flat pe hc liner d 36/e (k103721) lot 2344540: (b)(4) items manufactured and released on 12-jan-2023.Expiration date: 26-nov-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k112115) lot 2523526: (b)(4) items manufactured and released on 02-oct-2025.Expiration date: 16-sep-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 1 month from the primary, the patient came in due to infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and head to a same size liner and same size biolox option head.The surgery was completed successfully.